Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On $ G$-systems and $ G$-graded rings


Author: P. Grzeszczuk
Journal: Proc. Amer. Math. Soc. 95 (1985), 348-352
MSC: Primary 16A03; Secondary 16A21
MathSciNet review: 806068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rings graded by finite groups and homomorphic images of such rings are studied. Obtained results concern finiteness conditions and radicals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A03, 16A21

Retrieve articles in all journals with MSC: 16A03, 16A21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806068-4
PII: S 0002-9939(1985)0806068-4
Article copyright: © Copyright 1985 American Mathematical Society